# SDR CALA2025111011083

- Difficulty date: October 27, 2025
- Submitted: November 10, 2025
- Operation: Air carrier
- Aircraft: N76288
- Make and model: Boeing 737824
- Aircraft serial: 33451
- Aircraft time: 65,749 hours, 24,250 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 143A9485
- Condition: Worn
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPARTMENT LT SIDE AFT BULKHEAD PANEL SUPPORT BS 500 , S20L TO S25L IS WORN.   REMOVED AND REPLACED THE SUPPORT IAW AIPC 53-11-01-42, SRM 51-40-05-0G, 51-40-08 -0G, 51-40-02-0G-0, AMM 51-21-41-370-802, AND 51-21-72-370-804.
